oa Southern African Journal of Anaesthesia and Analgesia - Desaturation after Remifentanil-Propofol induced apnea : 2006 Joint Travel Fellowship
|Article Title||Desaturation after Remifentanil-Propofol induced apnea : 2006 Joint Travel Fellowship|
|© Publisher:||Medpharm Publications|
|Journal||Southern African Journal of Anaesthesia and Analgesia|
|Author||T.B. Stefanutto, J.R. Feiner, R. Brown and J.E. Caldwell|
|Publication Date||Mar 2006|
Extracted from text ... Southern African Journal of Anaesthesia & Analgesia ? March 2006 43 TRAVEL FELLOWSHIP Abstract Background: In an earlier study investigating the can't ventilate/ can't intubate clinical scenario, induction of anesthesia with thiopental 5 mg/kg and succinylcholine 1.0 mg/kg was associated with a significant risk of oxyhemoglobin desaturation. In that study, it appeared that the long duration of succinylcholine-induced apnea was responsible for the desaturation. Our hypothesis was that avoiding succinylcholine by using propofol and remifentanil to facilitate tracheal intubation would prevent prolonged apnea and subsequent desaturation. We attempted to identify a dose of remifentanil which, in combination with propofol ..
Article metrics loading...